Difféomorphismes de Smale des surfaces
Bonatti, C.; Langevin, R.

With the contributions of : Jeandenans, Emmanuelle

Astérisque, no. 250 (1998), 241 p.
@book{AST_1998__250__R3_0,
     author = {Bonatti, C. and Langevin, R.},
     title = {Diff\'eomorphismes de Smale des surfaces},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {250},
     year = {1998},
     zbl = {0922.58058},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1998__250__R3_0}
}
Bonatti, C.; Langevin, R. Difféomorphismes de Smale des surfaces. Astérisque, no. 250 (1998), 241 p. http://www.numdam.org/item/AST_1998__250__R3_0/

[AbSm] R. Abraham, S. Smale, Nongenericity of Ω-stability, Global Analysis I Proc. Symp. Pure Math., 1968, AMS 14 (1970), p. 5-8. | Zbl 0215.25102

[ABS] V. S. Afraimovich, V. V. Bykov et L. P. Shil'Nikov, On the appearance and structure of the Lorenz attractor, Dokl. Acad. Sci. USSR 234, (1977), p. 336-339. | Zbl 0451.76052

[AnPo] A. A. Andronov, L. S. Pontriaguine, systèmes grossiers, Dokl. Akad. Nauk. SSSR, 14 (1937) p. 247-250. | JFM 63.0728.01 | Zbl 0016.11301

[A1] D. V. Anosov, Geodesic flows on closed riemannian manifolds with negative curvature, Proc. of the Steklov Inst, of Math. (translated by the AMS) 90 (1967). | Zbl 0163.43604 | Zbl 0176.19101

[A2] D. V. Anosov, Structurally stable systems, Proc. Steklov Inst. Math. 169 (1985) p. 61-95. | Zbl 0619.58027

[ArGr1] S. Kh Aranson, V. Z. Grines, The topological classification of cascade on closed two-dimensional manifolds, Russian Math. Surv. 45 N1 (1990) p. 1-35. | Article | Zbl 0705.58038

[ArGr2] S. Kh Aranson, V. Z. Grines, Cascade on surfaces, Encyclopaedia of Mathematical Sciences 66 Dynamical Systems IX, Springer Verlag (1995) p. 141-175. | Article

[Be] A. Bezen, On the topological properties and the topological conjugacy of two-dimensional Morse-Smale diffeomorphisms, Random Comput. Dynam. 2 N2 (1994) p. 183-203. | Zbl 0806.58027

[BezGr1] A. N. Bezdenezhnykh, V. Z. Grines, Realization of gradient-like diffeomorphisms of two-dimensional manifolds, N.F. Otrokov (éditeur) Differ. Inte-gral'nyi Uravn., Gor'kij Gos. Univ (1985), p. 33-37. | Zbl 0803.58007

[BezGr2] A. N. Bezdenezhnykh, V. Z. Grines, Diffeomorphism whith orientable he-teroclinic sets on two-dimensional manifolds, E.A. Leontovich-Andronov (éditeur) Trud. Mezhvuz. Temat. Sb. Nauchn. Metody Kachestvennoj Teo-rii Differents Uravn. Gor'kij Gos. Univ. (1985) p. 139-152.

[BezGr3] A. N. Bezdenezhnykh, V. Z. Grines, Dynamical properties and topological classification of gradient-like diffeomorphisms on two-dimensional manifolds, partie 1, E.A. Leontovich-Andronov (éditeur) Trud. Mezhvuz. Temat. Sb. Nauchn. Metody Kachestvennoj Teorii Differents Uravn. Gor'kij Gos. Univ. (1985) 22-38 | Zbl 0805.58013

A. N. Bezdenezhnykh, V. Z. Grines, Dynamical properties and topological classification of gradient-like diffeomorphisms on two-dimensional manifolds, partie 2, E.A. Leontovich-Andronov (éditeur) Trud. Mezhvuz. Temat. Sb. Nauchn. Metody Kachestvennoj Teorii Differents Uravn. Gor'kij Gos. Univ. 1987) p. 24-31. | Zbl 0805.58014

[Bi] G. D. Birkhoff, Nouvelles recherches sur les systèmes dynamiques, Memoriae Pont. Acad. Sci. Novi Lyncaei 93 vol.1 (1935) 85-216 et | JFM 60.1340.02 | Zbl 0016.23401

G. D. Birkhoff, Nouvelles recherches sur les systèmes dynamiques, œuvres complètes vol. 2 Dover (1968).

[BeHa1] M. Bestvina et M. Handel, Train tracks and automorphisms of free groups, Ann. of Math., 135, (1992) p. 1-51. | Article | Zbl 0757.57004

[BeHa2] M. Bestvina et M. Handel, Train-tracks for surface homeomorphisms, Topology 34 N.1 (1995) p. 109-140. | Article | Zbl 0837.57010

[BlFr] P. Blanchard, J. Franks, An obstruction to the existence of certain dynamics in surface diffeomorphisms, Ergod. Th. and Dyn. Sys. 1 (1981) p. 255-260. | Zbl 0502.58030

[Bo1] R. Bowen, Markov partitions for Axiom A diffeomorphisms, Amer. J. of Math. 42 (1970), 725-747. | Article | Zbl 0208.25901

[Bo2] R. Bowen, Topological entropy and Axiom A, Proc. Symp. Pure Math. Vol 14 AMS, Providence, R.I. (1970) p. 23-41. | Article | Zbl 0207.54402

[Ch] J. Christy, Branched surfaces and attractors. I : dynamic branched sur faces, Trans. of the AMS 336 N2, april 1993, p. 759-784. | Zbl 0777.58024

[FLP] A. Fathi, F. Laudenbach et V. Poénaru, Travaux de Thurston sur les surfaces, Astérisque 66-67 (1979). | Numdam | Zbl 0446.57010

[Fe] J. Fehrenbach, Roots and symetries of pseudo Anosov homéomorphisms, preprint INLN (1997).

[F1] G. Fleitas, Classification of gradient like flows on dimension two and three, Bol. Soc. Mat. Brasil 6 (1975). | Article | MR 650817 | Zbl 0383.58013

[Fr1] J. Franks, Anosov diffeomorphisms, Proc. Symp. Pure Maths 14 (1970) p. 61-93. | Article | MR 271990 | Zbl 0207.54304

[Fr2] J. Franks, Homology and dynamical systems, volume CBMS 49. Amer. Math. Soc, Providence, Rhode Island (1982). | MR 669378 | Zbl 0497.58018

[Fri] D. Fried, Subshifts on surfaces, Ergod. Th. and Dyn. Sys. 2 (1982) p. 15-21. | Article | MR 684241 | Zbl 0496.58008

[Go] C. Godbillon, Eléments de topologie algébrique, Hermann (1971). | MR 301725 | Zbl 0907.55001 | Zbl 0218.55001

[Gr1] V. Z. Grines, The topological conjugacy of diffeomorphisms of a two-dimensional manifold on one-dimensional orientable basic set I, (En russe) Trudy Moskow. Mat. Obsch 32 (1975) p. 35-60. | MR 418161 | Zbl 0369.58019

[Gr2] V. Z. Grines, The topological conjugacy of diffeomorphisms of a two-dimensional manifold on one-dimensional orientable basic set II, (En russe) Trudy Moskow. Mat. Obsch 34 (1977) p. 243-252. | MR 474417 | Zbl 0417.58014

[Gr3] V. Z. Grines, Topological classification of Morse-Smale diffeomorphisms with a finite set of heteroclinic trajectories on surfaces, (En russe) Mat. Zametki 54 N3 (1993) p. 3-17, et traduction dans Math. Notes 54(1993), p. 881-889 (1994). | MR 1248280 | Zbl 0814.58025

[Gr4] V. Z. Grines, Structural stability and the asymptotic behaviour of invariant manifolds of A-diffeomorphisms of surfaces, Journal of Dynamical and Control Systems 3 N1 (1997) p. 91-110. | Article | MR 1436551 | Zbl 0944.37009

[Gr5] V. Z. Grines, On topological classification of structuraly stable diffeomorphisms of surfaces with one-dimensional attractors and repellors, Matem. Sborn. 188 N4 (1997) p. 57-94. | MR 1462029 | Zbl 0888.58026

[Gr6] V. Z. Grines, Representation of one-dimensional attractors and repellors of A-diffeomorphisms of surfaces by hyperbolic homeomorphisms, Matem. Zametki. (1997) à paraître. | MR 1619980 | Zbl 0917.58030

[GrKa1] V. Z. Grines, Kh. Kh. Kalay, The topological classification of basic sets with no pairs of conjugate points of A-diffeomorphisms of surfaces, Gorkii State University, Gorkii (1988) p. 1-95.

[GrKa2] V. Z. Grines, Kh. Kh. Kalay, On the topological equivalence of diffeomorphisms with non-trivial basic sets on two-dimensional manifolds, Methods of the qualitative theory of differential equations, Gorkii State University, Gorkii (1988) p. 40-48.

[GuMoNe] J. Guckenheimer, J. Moser, Sh. Newhouse, Dynamical Systems, C.I.M.E. lectures Bressanone, Italy, June 1978, Progress in Math. 8, 1980. | Zbl 0431.00016

[GuWi] J. Guckenheimer et R. F. Williams, Structural stability of Lorenz attractors, Publ. Math. de l'I.H.E.S. 50 (1979), 307-320. | Numdam | MR 556582 | Zbl 0436.58018

[Ha] J. Hadamard, Sur l'itération et les solutions asymptotiques des équations différentielles, Bull. Soc. Math. France, 29 (1901) p. 223-226. | JFM 32.0314.01

[Han] M. Handel, Global shadowing of pseudo-Anosov homeomorphism, Erg. Th. and Dyn. Sys. 5 (1985) p. 373-377. | Article | MR 805836 | Zbl 0576.58025

[He] G. Hemion, On the classification of homéomorphisms of 2-manifolds and the classification of 3-manifolds, Acta Math1-2 (1979) p. 125-155. | MR 512214 | Zbl 0402.57027

[HPPS] M. Hirsch, J. Palis, C. Pugh et M. Shub, Neighbourhoods of hyperbolic sets, Inventiones Math. 9, (1970), p. 121-134. | Article | MR 262627 | Zbl 0191.21701

[Je] E. Jeandenans, Difféomorphismes hyperboliques des surfaces et combinatoire des partitions de Markov, thèse de doctorat de l'université de Bourgogne, Dijon, 20 sept 1996.

[La] R. Langevin, Quelques nouveaux invariants des difféomorphismes Morse-Smale d'une surface, Annales Inst. Fourier 43 (1993) Fasc.1 p. 265-278. | Article | Numdam | MR 1209704 | Zbl 0769.58033

[Lo1] J. Los, Pseudo-Anosov maps and invariant train tracks in the disc : a finite algorithm, Proc. London Math Soc. (1993). | MR 1199073 | Zbl 0788.58039

[Lo2] J. Los, On the conjugacy problem for automorphisms of free groups, Topology 35, 3,(1996) p. 779-806. | Article | MR 1396778 | Zbl 0858.20022

[Lor] E. N. Lorenz, Deterministic nonperiodic flow, J. Atmosph. Sci. 20 (1963), p. 130-141. | Article | Zbl 06851676

[Ma] R. Mane, A proof of the C 1 -stability conjecture, Publ. Math. I.H.E.S. 66 (1988), p. 161-210. | Article | Numdam | MR 932138 | Zbl 0678.58022

[Man] A. Manning, There are no new Anosov diffeomorphisms on tori, Amer. J. Math. 96 (1974), p. 422-429 | Article | MR 358865 | Zbl 0242.58003

[Mar] G. A. Margulis, Certain measures associated with U-flows on compact manifolds, Func. Anal. and its Appl. 4, (1970) p. 55-67. | Article | MR 272984 | Zbl 0245.58003

[Mo] J. Moser, On a theorem of Anosov, J. Diff. Equ. 5 (1969) p. 411-440. | Article | MR 238357 | Zbl 0169.42303

[Mo1] J. Moser, Stable and random motions in dynamical systems, Annals of Math. Studies, Princeton Univ. Press, (1973). | MR 442980 | Zbl 0271.70009

[Mos] L. Mosher, The classification of Pseudo-Anosovs, London Math. Soc. Lect. Notes 112 (1986) 13-75. | MR 903858 | Zbl 0623.57004

[NePa] S. Newhouse et J. Palis, Hyperbolic nonwandering sets on two-dimensional manifolds, Dyn. Systems, Peixoto ed., Salvador (1973) p. 293-301. | MR 339284 | Zbl 0279.58010

[Pa] J. Palis, On Morse-Smale dynamical systems, Topology 8 (1969) p. 385-405. | Article | MR 246316 | Zbl 0189.23902

[PM] J. Palis et W. De Melo, Geometric theory of dynamical systems, Springer-Verlag, (1982). | Article | MR 669541 | Zbl 0491.58001

[PaSm] J. Palis et S. Smale, Structural stability theorems, Proc. of Symposia in Pure Mathematics (Global Analysis) 14 (1970) 223-231. | Article | MR 267603 | Zbl 0214.50702

[PaSu] W. Parry et D. Sullivan, A topological invariant of flows on on one dimensional spaces, Topology 14 (1975), p. 297-299. | Article | MR 405385 | Zbl 0314.54045

[PaTa] J. Palis et F. Takens, Homoclinic bifurcations and chaotic dynamics, Cambridge Uni.Press (1993). | Zbl 0790.58014

[PePe] M. C. Peixoto et M. Peixoto, Structural stability in the plane with enlarged boundary conditions, Anais da Acad. Bras de Ciências 31, (1959). | MR 107067 | Zbl 0107.07102

[Pe1] M. Peixoto, Structural stability on two dimensional manifolds, Topology 1, 1962. | Article | MR 142859 | Zbl 0107.07103

[Pe2] M. Peixoto, On the classification of flows on 2-manifolds, Salvador Symp. in Dynamical Systems, Academic Press (1973). | MR 334289 | Zbl 0299.58011

[Per1] O. Perron, Über Stabilität und asymptotisches Verhalten der Integrale von Differentialgleischungssystemen, Math. Zeit. 29 (1928), p. 129-160. | Article | JFM 54.0456.04 | MR 1544998

[Per2] O. Perron, Über Stabilität und asymptotisches Verhalten der Lösungen eines Systems endlicher Differenzengleichungen, J. Reine Angew. Math 161 (1929), 41-64. | JFM 55.0869.02 | MR 1581191

[Per3] O. Perron, Die Stabilitätfrage bei Differentialgleichungen, Math. Zeit.32 (1930), p. 703-728. | Article | JFM 56.1040.01 | MR 1545194

[Pl1] R. V. Plykin, On hyperbolic attractors of diffeomorphisms, Usp.Math. Nauk 35, No 4, (1980) p. 94-104 [English Transl. Russ. Math. Survey 35, No 3, p. 109-121]. | MR 580625 | Zbl 0459.58011

[Pl2] R. V. Plykin, On hyperbolic attractors of diffeomorphisms (non-orientable case, Usp.Math. Nauk 35, No 4, (1980) p. 186-187 [English Transl. Russ. Math. Survey 35, No 4, p. 186-187]. | Zbl 0465.58017

[Pl3] R. V. Plykin, On the geometry of hyperbolic attractors of smooth cascades, Usp.Math. Nauk 39, No 6, (1984) 75-113 [English Transl. Russ. Math. Survey 39, No 6, p. 85-131]. | MR 771099 | Zbl 0584.58038

[Po] H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Les grands classiques Gauthier-Villars, librairie Blanchard. | JFM 30.0834.08 | JFM 25.1847.03 | MR 926907

[Pu] C. Pugh, The closing lemma, Amer. J. Math 89 (1967), p. 956-1009. | Article | MR 226669 | Zbl 0167.21803

[PuSh1] C. Pugh, M. Shub, Suspending subshifts, in C. Percelli and R. Sacksteder editors, Contributions to Geometry and Analysis. London Math. Soc., Johns Hopkins University Press, 1981. | MR 648471 | Zbl 0585.58034

[Ro] J. W. Robbin, A structural stability theorem, Annals of Math. 94 (1971), p. 447-493. | Article | MR 287580 | Zbl 0224.58005

[R] C. Robinson, Structural stability of C 1 -diffeomorphisms, J. Diff. Equ. 22 (1976), p. 28-73. | Article | MR 474411 | Zbl 0343.58009

[Ru] G. Ruas, Atratores hiperbólicos de codimensão um e classes de isotopiaem superficies, Informes de Matemática, I.M.P.A. Série F-01/82, (1982) (prépublication).

[Sh] M. Shub, Stabilité globale des systèmes dynamiques, Astérisque 56 (1978). | Numdam | MR 513592 | Zbl 0396.58014

[Si] Ya. G. Sinai, Markov partitions and C-diffeomorphisms, Funkts. Anal. Prilozh. 2, No 1, (1968) p.64-69 [English Transl. Funct. Anal. Appl. 2, p. 61-82]. | MR 233038 | Zbl 0182.55003

[Sm] S. Smale, Differentiable dynamical systems, Bull. A.M.S. 73 (1967), p. 747-817. | Article | MR 228014 | Zbl 0202.55202

[Wi1] R. Williams, The 'DA' maps of Smale and structural stability, Global Analysis, Proc. Symp in Pure Math. XIV, Amer. Math Soc (1970), p. 329-334. | Article | MR 264705 | Zbl 0213.50303

[Wi2] R. Williams, Classifications of subshifts of finite type, Annals of Math. 98 (1973) p.120-153 et | Article | MR 331436 | Zbl 0282.58008

R. Williams, Classifications of subshifts of finite type, Errata Annals of Math. 99 (1974) p. 380-381. | Article | MR 331436 | Zbl 0282.58008

[Wi3] R. Williams, Classifications of one-dimensional attractors, Proc. Symp Pure Math. 14 (1970) p. 341-363. | Article | MR 266227 | Zbl 0213.50401